# SDR C2XA10RI138

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 22,165 hours, 11,821 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Servo Valve
- Part number: 4952829
- Part serial: 0654C
- Condition: Leaking
- Location: Apu
- Part time: 1,546 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2488 - EWR - FLIGHT CREW REPORTED SMELL OF FUEL IN CABIN AND COCKPIT SURING TAKEOFF ROLL.  EWR MX REMOVED AND REPLACED APU SERVO CONTROLLED BLEED AIR VALVE AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
